Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 35, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 2:33 PM CDT for Bandera County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2025, 2:33 PM CDT (19:33 UTC)
- Expired
- Jun 12, 2025, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Bandera County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 7.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
821
WGUS54 KEWX 121933
FFWEWX
TXC019-122245-
/O.NEW.KEWX.FF.W.0035.250612T1933Z-250612T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
233 PM CDT Thu Jun 12 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Bandera County in south central Texas...
* Until 545 PM CDT.
* At 233 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Vanderpool and Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 2990 9941 2970 9940 2970 9960 2990 9960
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BRADY1 follow-up statement
248 WGUS74 KEWX 122236 FFSEWX Flash Flood Statement National Weather Service Austin/San Antonio TX 536 PM CDT Thu Jun 12 2025 TXC019-122246- /O.EXP.KEWX.FF.W.0035.000000T0000Z-250612T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bandera TX- 536 PM CDT Thu Jun 12 2025 ...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM CDT THIS AFTERNOON FOR NORTHWESTERN BANDERA COUNTY... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 2990 9941 2970 9940 2970 9960 2990 9960 $$ 27
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 12:41 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 12, 12:41 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1241 PM CDT Thu Jun 12 2025 ...New AVIATION (18Z TAFS)... .SHORT TERM... (Today through Friday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Flood Watch continues through the day today. - Locally heavy rain likely along and east of Hwy 281. An upper level trough is moving across TX tonight, and there is a stationary front stretched over Central TX. A line of thunderstorms is moving across the I-35 Corridor, and there are isolated cells ahead of the line in the Coastal Plains. This convection will continue into the start of the new forecast period. Storm movement is slow, and they are producing high rainfall rates. Excessive rainfall is possible. We will continue the Flood Watch over the eastern half of the area through the day today. Additional rainfall of one to three inches with isolated higher amounts will be possible. Showers and storms will move away from the area tonight as the upper trough moves off to the northeast. The low level flow will remain from the south to southeast keeping the airmass warm and moist. A weak shortwave trough in the northwesterly flow aloft may provide enough lift to generate isolated showers and thunderstorms during the day Friday. Conditions do not look favorable for strong storms or heavy rain. && .LONG TERM... (Friday night through Wednesday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Drier weather returns. An upper level ridge will build into West TX Friday night keeping the weather dry over our western area. This will keep northwesterly flow aloft over the eastern part of the CWA. The low level flow will continue warm and moist. With daytime heating there will be low chances for showers and thunderstorms each afternoon Saturday through Monday over the eastern half of the area. Tuesday the upper ridge should build far enough east to dry out the entire CWA. Then Wednesday it will retreat back to the west allowing low rain chances over the east again. && .AVIATION... (18Z TAFS) Issued at 1226 PM CDT Thu Jun 12 2025 Few changes from the previous forecast other than to remove mention of thunder in the TAFS. Expect a return to MVFR ceilings tonight after midnight. Winds increase somewhat on Friday, around 10 kts out of the south to southeast. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 72 93 76 94 / 10 30 0 20 Austin Bergstrom Intl Airport 71 92 76 94 / 10 30 10 20 New Braunfels Muni Airport 72 93 75 94 / 10 30 0 20 Burnet Muni Airport 70 92 74 92 / 0 20 0 10 Del Rio Intl Airport 76 101 79 101 / 0 0 0 0 Georgetown Muni Airport 70 92 75 92 / 0 30 0 10 Hondo Muni Airport 71 94 75 95 / 0 20 0 10 San Marcos Muni Airport 71 93 75 94 / 10 30 10 20 La Grange - Fayette Regional 72 89 75 92 / 20 40 0 30 San Antonio Intl Airport 74 94 76 94 / 10 20 0 20 Stinson Muni Airport 74 95 77 96 / 10 20 0 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM CDT this evening for Bastrop-Bexar-Caldwell- Comal-De Witt-Fayette-Gonzales-Guadalupe-Hays-Karnes-Lavaca-Lee- Medina-Travis-Williamson-Wilson. && Short-Term...05 Long-Term...05 Aviation...MMM
In the hours before
Local storm report, Jun 12, 12:02 PM CDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1202 PM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM Flash Flood 2 WSW Windcrest 29.51N 98.41W
06/12/2025 Bexar TX Emergency Mngr
*** 4 FATAL ***
Training of thunderstorms with intense
rainfall rates occurred across the region. A
swath of 3-8 inches of rain was measured.
Several vehicles were swept off the Loop 410
access road into Beitel Creek. There are
four confirmed fatalities in this creek and
at least two other missing. Several other
vehicles remain submerged at the time of
this writing. Ten people were rescued in
this creek and two others were able to get
to safety on their own.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.